# SDR RAIA00609013

- Difficulty date: September 11, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500822
- Aircraft time: 5,384 hours, 5,096 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 8060 - IAD - OVERHEAD EMERGENCY LIGHT INOP FACING ROW 12.  MAINTENANCE RESET THE CONNECTION TO THE LIGHT.
